Equate Extra Strength Acetaminophen Caplets, 500 mg, 24 Ct

Equate Extra Strength Acetaminophen Caplets, 500 mg, 24 Ct

Equate

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Equate Extra Strength Acetaminophen Pain Reliever and Fever Reducer Caplets:Temporarily relieves minor aches and pains due to the common cold, a headache, a backache, minor pain of arthritis, a toothache, muscular aches and premenstrual and menstrual crampsTemporarily reduces
...more >>

Ingredients

Acetaminophen/Carnauba Wax/Croscarmellose Sodium, Hypromellose/Polyethylene Glycol/Povidone/Sodium Metabisulfite/Sodium Starch Glycolate/Starch/Stearic Acid.

Always refer to the actual package for the most accurate information